# SDR 95ZZZX6309

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N811PA
- Make and model: Airbus A310-324
- Aircraft serial: 439
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30540101
- Condition: Malfunctioned
- Location: Nr 1 Rt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ESCAPE SLIDE OPENING OPERATION IAW ITEM 256120.06.1, NORMAL SEQUENCE, BUT TOTAL DEPLOYEMENT TOO LONG.  FOUND CENTRAL SCRATCH TWISTED WITH THE SLIDE.  OPERATOR CONTROL NR 95/0BAH6/1.
